Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 85, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 18, 2008, 1:36 PM EST for 6 counties in Florida. It took effect at Nov 19, 2008, 10:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2008, 1:36 PM EST (18:36 UTC)
- In effect from
- Nov 19, 2008, 10:00 AM EST
- Expired
- Nov 19, 2008, 5:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1620 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 181836 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 136 PM EST TUE NOV 18 2008 FLZ020>025-030>032-035>037-040-191100- /O.UPG.KJAX.FW.A.0088.081119T1500Z-081119T2200Z/ /O.NEW.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/ /O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 136 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES AROUND 25 PERCENT. ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RH DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO 30 PERCENT AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-191100- /O.EXT.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/ /O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ ST JOHNS-FLAGLER- 136 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON DUE TO LOW RH... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES AROUND 25 PERCENT. ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 30 PERCENT AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-182200- /O.CON.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 136 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO STRONG WINDS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. REST OF THIS AFTERNOON...NORTHWEST WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH WILL BE ACCOMPANIED BY MINIMUM RELATIVE HUMIDITIES AROUND 25 PERCENT. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 30 PERCENT IN COMBINATION WITH FREQUENT WIND GUSTS OF 25 MPH OR MORE. $$
4 follow-up statements
000 WWUS82 KJAX 182209 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 509 PM EST TUE NOV 18 2008 FLZ020>025-030>032-035>037-040-191100- /O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ /O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 509 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY. ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RH DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 25 TO 30 PERCENT AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-191100- /O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ /O.CON.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/ ST JOHNS-FLAGLER- 509 PM EST TUE NOV 18 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. ON WEDNESDAY...DRY AIR WILL REMAIN IN PLACE AND 3 TO 5 HOUR RH DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM RH OF 30 PERCENT AWAY FROM THE COAST. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ132>136-149>154-162>166-182315- /O.EXP.KJAX.FW.W.0084.000000T0000Z-081118T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 509 PM EST TUE NOV 18 2008 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ MKT
000 WWUS82 KJAX 190943 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 443 AM EST WED NOV 19 2008 FLZ033-038-192200- /O.CAN.KJAX.FW.A.0088.081119T1500Z-081119T2100Z/ /O.NEW.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ ST JOHNS-FLAGLER- 443 AM EST WED NOV 19 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...FIRE WEATHER WATCH FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. TODAY...ENOUGH ONSHORE FLOW AND LOW-LEVEL MOISTURE SHOULD PREVENT RED FLAG CONDITIONS. AS A RESULT...THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. HOWEVER...INLAND AREAS MAY SEE RELATIVE HUMIDITY VALUES DROP BELOW 35 PERCENT FOR A COUPLE OF HOURS. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-031-032-036-037-040-192200- /O.NEW.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ /O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 443 AM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM THIS AFTERNOON. TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM HUMIDITY VALUES OF 20 TO 30 PERCENT AWAY FROM THE COAST. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. AS A RESULT...A FIRE WEATHER WATCH HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ020>023-030-035-192200- /O.CON.KJAX.FW.W.0085.081119T1500Z-081119T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 443 AM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM THIS AFTERNOON... TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT ARE POSSIBLE WITH MINIMUM HUMIDITY VALUES OF 20 TO 30 PERCENT AWAY FROM THE COAST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CARROLL
000 WWUS82 KJAX 191840 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EST WED NOV 19 2008 FLZ024-025-031-032-036-037-040-200930- /O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ /O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. TODAY...DRY AIR WILL REMAIN IN PLACE AND 4 TO 6 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM HUMIDITY VALUES OF 20 TO 25 PERCENT AWAY FROM THE COAST. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ020>023-030-035-200930- /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ /O.CON.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. TODAY...DRY AIR WILL REMAIN IN PLACE AND 5 TO 7 HOUR RELATIVE HUMIDITY DURATIONS BELOW 35 PERCENT WILL OCCUR WITH MINIMUM HUMIDITY VALUES NEAR 20 PERCENT. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ033-038-200930- /O.UPG.KJAX.FW.A.0089.081120T1500Z-081120T2200Z/ /O.NEW.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ ST JOHNS-FLAGLER- 140 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ MZ
000 WWUS82 KJAX 192205 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 505 PM EST WED NOV 19 2008 FLZ020>025-030>032-035>037-040-201015- /O.EXP.KJAX.FW.W.0085.000000T0000Z-081119T2200Z/ /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 505 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... ...RED FLAG WARNING FOR WEDNESDAY HAS EXPIRED... THE RED FLAG WARNING FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. FOR THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ033-038-201015- /O.CON.KJAX.FW.W.0086.081120T1600Z-081120T2200Z/ ST JOHNS-FLAGLER- 505 PM EST WED NOV 19 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. ON THURSDAY...LINGERING DRY AIR AND A SHIFT IN WINDS TO LIGHT WESTERLY WILL ALLOW HUMIDITIES TO DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ JDS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 8:38 AM EST, 4 hours 58 minutes earlier.
Area forecast discussion, Nov 18, 8:38 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EST TUE NOV 18 2008
.UPDATE...
NO CHANGE TO FORECAST PACKAGE AT THIS TIME AS COLD FRONT HAS
PRESSED SOUTH OF THE FORECAST AREA AND NW WINDS ARE SLOWLY PICKING
UP THIS MORNING AND EXPECT TO SEE 15-20G25-30MPH BY EARLY
AFTERNOON THAT SHOULD SATISFY THE LAKE WIND ADVISORY POSTED FOR
TODAY. MAX TEMPS WILL TOP OUT IN THE 50S IN ALL LOCATIONS. NW
WINDS WILL DIMINISH QUICKLY AFTER SUNSET OVER INLAND LOCATIONS AND
ALLOW FOR MIN TEMPS IN THE MID/UPPER 20S WITH A HARD FREEZE IN
SOME LOCATIONS. CLOSER TO THE COAST...NORTH WINDS OF 5-10 MPH WILL
REMAIN OVERNIGHT AND IN COMBINATION WITH MIN TEMPS IN THE 30-35
DEG RANGE WILL PRODUCE WIND CHILLS IN THE 25-30 DEG RANGE WHICH
WILL BE CLOSE TO WIND CHILL ADVISORY CONDITIONS AND A FINAL
DECISION WILL BE MADE WITH THE AFTERNOON PACKAGE.
&&
.AVIATION...
VFR/SKC CONDS WITH NW WINDS OF 15G25KTS AT TIMES TODAY.
&&
.MARINE...
NW WINDS HAVE ALREADY INCREASED TO 20 KNOTS WITH GUSTS TO 25-30
KNOTS AT TIMES THIS MORNING AND WILL CONTINUE TO INCREASE THROUGH
THE DAY WITH POSSIBLE GALE FORCE GUSTS DURING THE AFTERNOON HOURS.
SEAS HAVE BUILT INTO THE 4-6 FT RANGE ON THEIR WAY TO 7-10 FT LATE
IN THE DAY.
&&
.FIRE WEATHER...
RED FLAG CONDITIONS STILL EXPECTED THIS AFTERNOON AS RH VALUES
FALL TO AROUND 30 PERCENT AND COMBINE WITH NW WINDS OF 15-20G25MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 53 26 55 31 / 0 0 0 0
SSI 56 32 55 35 / 0 0 0 0
JAX 56 28 56 31 / 0 0 0 0
SGJ 58 33 57 36 / 0 0 0 0
GNV 58 26 57 30 / 0 0 0 0
OCF 60 28 59 29 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 2 AM TO 9 AM EST WEDNESDAY FOR ALACHUA-
BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
SUWANNEE-UNION.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR CLAY-DUVAL-FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
FREEZE WARNING FROM 4 AM TO 9 AM EST WEDNESDAY FOR CLAY-DUVAL-
FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...HARD FREEZE WARNING FROM 2 AM TO 9 AM EST WEDNESDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
FREEZE WARNING FROM 4 AM TO 9 AM EST WEDNESDAY FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 9 AM EST WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/MCALLISTERHazardous weather outlook, Nov 18, 5:03 AM EST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 503 AM EST TUE NOV 18 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-191100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 503 AM EST TUE NOV 18 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... ...RECORD LOW FREEZING TEMPERATURES EXPECTED TONIGHT FOR INTERIOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... A SECOND COLD FRONT WILL EXIT THE AREA THIS MORNING. BEHIND THIS FRONT...INCREASING NORTHWEST WINDS TO 15 TO 20 MPH WILL USHER IN AN UNSEASONABLY COLD AIR MASS ORIGINATING FROM CANADA. GUSTS TO AROUND 30 MPH CAN BE EXPECTED FROM THE LATE MORNING THROUGH THE AFTERNOON...PROMPTING ISSUANCE OF A LAKE WIND ADVISORY. COLD CANADIAN HIGH PRESSURE WILL LEAD TO RECORD LOW FREEZING TEMPERATURES ACROSS MUCH OF INTERIOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA TONIGHT. ADDITIONALLY...WIND CHILL VALUES MAY NEAR THE LOWER TO MID 20S BY EARLY WEDNESDAY MORNING. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE PRODUCT...NPWJAX...FOR ADDITIONAL INFORMATION. THE COMBINATION OF DRY CONDITIONS AND INCREASING NORTHWEST WINDS WILL ENHANCE THE FIRE DANGER TODAY...WITH RED FLAGS IN EFFECT ACROSS NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE DANGER FOR WEDNESDAY....WITH FIRE WEATHER WATCH IN EFFECT ACROSS NORTHEAST FLORIDA. MODERATE NORTHERLY WINDS WILL BRING AN ELEVATED RIP CURRENT RISK AT AREA BEACHES FROM ST. AUGUSTINE SOUTHWARD FOR WEDNESDAY. A FREEZE WATCH IS IN EFFECT WEDNESDAY NIGHT THROUGH THURSDAY MORNING FOR THE INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:21 AM EST | Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 33 hr |
| Nov 18, 4:21 AM EST | Freeze Warning | JAX | Flagler, Nassau | 29 hr |
| Nov 18, 4:21 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 29 hr |
| Nov 18, 4:21 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 12 hr |
| Nov 18, 2:46 PM EST | Wind Chill Advisory | JAX | Flagler, Nassau | 18 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.